Open-circuit space-charge distribution in an insulator whose trap density varies exponentially with distance

Bonham J.S. (1978) Open-circuit space-charge distribution in an insulator whose trap density varies exponentially with distance. Australian Journal of Chemistry, 31 10: 2291-2294. doi:10.1071/CH9782291


Author Bonham J.S.
Title Open-circuit space-charge distribution in an insulator whose trap density varies exponentially with distance
Journal name Australian Journal of Chemistry   Check publisher's open access policy
ISSN 1445-0038
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1071/CH9782291
Volume 31
Issue 10
Start page 2291
End page 2294
Total pages 4
Subject 1600 Chemistry
Abstract Analytic expressions are derived for the equilibrium injected charge distribution in an insulator with hole-injecting contacts. The trap density is assumed to vary exponentially in both space and energy, and the formulation encompasses the special cases of uniform spatial and shallow energetic trap distribution.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 15:07:58 EST by System User